×

zbMATH — the first resource for mathematics

Generalized convex functions and second order differential inequalities. (English) Zbl 0032.34703

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. F. Beckenbach, Generalized convex functions, Bull. Amer. Math. Soc. vol. 43 (1937) pp. 363-371. · Zbl 0016.35202
[2] E. F. Beckenbach and R. H. Bing, On generalized convex functions, Trans. Amer. Math. Soc. 58 (1945), 220 – 230. · Zbl 0060.14908
[3] J. Ernest Wilkins Jr., The converse of a theorem of Tchaplygin on differential inequalities, Bull. Amer. Math. Soc. 53 (1947), 126 – 129. · Zbl 0031.39701
[4] Mauricio Matos Peixoto, On the existence of derivatives of generalized convex functions, Summa Brasil. Math. 2 (1948), no. 3, 35 – 42. · Zbl 0037.04602
[5] E. Picard, Traité d’analyse, vol. 3, Paris, Gauthier-Villars, 1928. · JFM 54.0450.09
[6] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge, at the University Press, 1952. 2d ed. · Zbl 0047.05302
[7] Georges Valiron, Fonctions convexes et fonctions entières, Bull. Soc. Math. France 60 (1932), 278 – 287 (French). · Zbl 0006.26101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.